# SDR DALA2020020300828

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,312 hours, 18,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV RIGHT SIDE EMERGENCY ESCAPE PATH LIGHTS ARE INOPERATIVE. REPAIRED WIRE. SYSTEM OPERATION IS NORMAL.
